Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Refractive error in the eyes post prolonged use of TB medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1715 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hello doctor my name is xxxxx
Doctor :   hi xxxxx, please go ahead with ur medical query
Doctor :   r u there
Doctor :  
I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
User :   my age is 29 and suffer from Tuberculess last 4 1/2 months and i take medicines from doctor and almost
Doctor :   ok
Doctor :   what would you like to know about now
User :   4/12 months i take medicines it almost ending . but i suffer fever from middle days almost 3 days and i admitted to the hospital and recover after 3 days now i
Doctor :   ok
Doctor :   so what is ur current TB status
User :   now i confuse about my eyes problems i consult eye doctor he give glass its -1 and tell that nothing problem with your eyes. but i cannot satisfy with doctor suggestion because my vision is becoming blurr i saw image with blurr and i could not identify the image of long distance and its just see like a glared pictures and i could not notice that image correctly and alos consult with another Government doctor he alos tells that your vission is normal and wear glass .but i could not satisfy with words
User :   my tb status as almost cure but i continue medicine the name of the tablet is monto morning 1 tablet
Doctor :   ok
Doctor :   since when ur having eye problems
Doctor :   u need regular eye check ups
User :   my question is wether the eye problems come from my TB tablet idont know after TB attack i face problems of my health withat do with the eye problems i dont like wear the glasses in always and i working 6 to 8 hours in front of the computer
Doctor :   if ur taking treatment for TB
Doctor :   r u there
User :   last 2 or 3 weeks
Doctor :   when was the last time around u got ur eyes tested
User :   i tensed about my eye problems
Doctor :   ok
User :   last week in governmentxxxxx hospital he tells nothing very your eyes are normal
Doctor :   ok
Doctor :   apart from blurring or ryes
Doctor :   eyes
User :   i could not see the objects near or far with clearly
Doctor :   do u have watering from eyes
Doctor :   or headache
User :   no headche
Doctor :   taking higher ethambutol dosages or prolonged ethambutol treatment (>2 months) should have periodic eye examinations for acuity and color discrimination.
Doctor :   Testing of visual acuity and red-green color discrimination is recommended at the start of therapy with ethambutol. Persons taking standard ethambutol doses who have normal baseline examinationss should be asked monthly about visual disturbance
User :   i cant understand
Doctor :   ethambutol is of the drugs used in treatment
User :   monto belongs to 700 mg
Doctor :   ok
Doctor :   r u taking monto 700mg isit
User :   yes sir
User :   it mixed of 2 tablets proportion said by doctor
Doctor :   yes
Doctor :   which kit
Doctor :   it comes in three kit
Doctor :   kit 1
Doctor :   kit 2
Doctor :   kit 3
User :   i dont know
User :   starting 1 morning and 1 evening for 2 motnhs next f4 months 1 morning
Doctor :   ok
Doctor :   ur taking rifampinic and isoniazid
Doctor :   monto contains these drugs
User :   what is that
Doctor :   Monto 700mg contains these two drugs
User :   what can i do for this drug can i ask the doctor change the medicines
Doctor :   rifampicin and isoniazid
Doctor :   ur eye problem might be linked to working for long hours
Doctor :   in front of computer
Doctor :   do u have itching and dry eyes as well
Doctor :   r u able to follow
User :   yes
Doctor :   u need to take frequent breaks
Doctor :   when u work
Doctor :   dont stare the monitor for long time
Doctor :   take a break every 45 mins
Doctor :   try to see a object placed 20 feet away and try to focus a near by object every 45 mins
Doctor :   drink lot of water
Doctor :   wash ur face three to four times a day
Doctor :   this is becoz of eye strain
Doctor :   blurring
User :   please solve my problems
Doctor :   if the ophthalmologist has not found any problem
User :   yes
Doctor :   u can get ur eyes tested once again
Doctor :   i think this is due to prolonged working
User :   i concerned 2 doctors
Doctor :   ur eyes are getting strained
Doctor :   then go by doctors advise
Doctor :   what did they suggest u
User :   they nothing suggest just wear the glass
Doctor :   ok
Doctor :   u need to follow their advise to prevent further problems
User :   can i change the medicines of TB
Doctor :   go by their advise
Doctor :   dont change urself
Doctor :   u need to consult the treating phsyician
Doctor :   before u can take a call
Doctor :   ok
Doctor :   any doubts
User :   i think problem comes from the TB medicine
Doctor :   ok
User :   it short sight or longsigth
User :   monto contains any side effects of problems
Doctor :   get the refractive error corrected with proper glasses
Doctor :   as suggest by the doctor
Doctor :   no these two drugs doesnt affect eyes
Doctor :   i mean MONTO
Doctor :   any doubts?
Doctor :   Please fill this feed back form that i send, and do inform me when done.
User :   ok
Doctor :   anything else u want to know about
Doctor :   Thanks for Consulting Health care Magic. IF you find this service helpful please refer your friends and family members.
Doctor :   bye for now
Doctor :   have a nice day
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor